Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 6, 2015, 1:53 PM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 1:53 PM MST (20:53 UTC)
- Expired
- Jul 6, 2015, 4:45 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 113 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:30 PM MST | FLASH FLOOD | 9 Wnw Valentine, AZ | EMERGENCY MANAGER REPORTS ANTARES ROAD NORTH OF HWY 66 IS CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
726
WGUS55 KVEF 062053
FFWVEF
AZC015-062345-
/O.NEW.KVEF.FF.W.0030.150706T2053Z-150706T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
153 PM MST MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWESTERN ARIZONA...
* UNTIL 445 PM MST
* AT 153 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NORTH OF VALENTINE. THE STORM IS NEARLY STATIONARY. UP
TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VALENTINE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCEHS ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.
&&
LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392
$$
MP3 follow-up statements
236 WGUS75 KVEF 062203 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 303 PM MST MON JUL 6 2015 AZC015-062345- /O.CON.KVEF.FF.W.0030.000000T0000Z-150706T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 303 PM MST MON JUL 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR CENTRAL MOHAVE COUNTY... AT 303 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN ACCORDING TO RADAR ESTIMATES. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... VALENTINE AND ALONG HISTORIC ROUTE 66. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. && LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392 $$ MP
606 WGUS75 KVEF 062243 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 343 PM MST MON JUL 6 2015 AZC015-062345- /O.CON.KVEF.FF.W.0030.000000T0000Z-150706T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 343 PM MST MON JUL 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MST FOR CENTRAL MOHAVE COUNTY... AT 341 PM MST...EMERGENCY MANAGEMENT REPORTED HEAVY RAIN DUE TO THUNDERSTORMS OVER ANTARES. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLOODING CLOSED ANTARES ROAD NORTH OF HISTORIC ROUTE 66. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... VALENTINE AND ANTARES. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH WILL BE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. && LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392 $$ MP
541 WGUS75 KVEF 062344 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 444 PM MST MON JUL 6 2015 AZC015-062352- /O.EXP.KVEF.FF.W.0030.000000T0000Z-150706T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 444 PM MST MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL MOHAVE COUNTY WILL EXPIRE AT 445 PM MST... THE HEAVY RAIN HAS ENDED...WITH ONLY A FEW LIGHT SHOWERS LINGERING ACROSS THE AREA. SOME ROADWAYS MAY REMAIN CLOSED FOR A LITTLE LONGER...SUCH AS ANTARES ROAD...BUT FLOODING IS NO LONGER EXPECTED TO POSE A THREAT TO LIFE AND PROPERTY. LAT...LON 3561 11359 3544 11347 3530 11381 3546 11392 $$ MP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 8:45 AM MST, 5 hours 8 minutes earlier.
Area forecast discussion, Jul 6, 8:45 AM MST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 845 AM PDT MON JUL 6 2015 .SYNOPSIS...LINGERING MOISTURE COMBINED WITH DAYTIME HEATING WILL ONCE AGAIN HELP TO TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA ONCE AGAIN TODAY PRIMARILY IN THE AFTERNOON AND EVENING HOURS. AN AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND TUESDAY INTO FRIDAY. THIS WILL SLOWLY ALLOW DRIER AIR TO WORK EAST ACROSS THE AREA REDUCING THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS AND ALSO HELP TO LOWER TEMPERATURES. READINGS WILL REMAIN BELOW NORMAL THROUGH THE END OF THE WEEK. && .UPDATE...MORNING SATELLITE IMAGERY INDICATES WIDESPREAD CLOUD COVER ACROSS LINCOLN...CLARK..AND NORTHERN MOHAVE COUNTIES WHILE NEARLY CLOUD FREE SKIES EXIST ELSEWHERE. THIS CLOUD COVER WILL WORK TO SLOW CONVECTIVE INITIATION SOMEWHAT ACROSS THE CLOUDED AREAS BUT OTHERWISE VERY SIMILAR CONDITIONS TO SUNDAY ARE EXPECTED WITH AN ACTIVE DAY OF CONVECTION LIKLEY. STEERING FLOW TODAY IS EVEN WEAKER THAN 24 HOURS AGO SO ISOLATED FLASH FLOODING IS A CONCERN. MADE SOME MINOR TWEAKS TO THE GRIDS TO BETTER ACCOUNT FOR CURRENT TRENDS BUT OTHERWISE THE FORECAST IS ON TRACK. -OUTLER- && .PREVIOUS DISCUSSION... ISSUED AT 328 AM PDT MON JUL 6 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT. YESTERDAY TURNED OUT TO BE A FAIRLY ACTIVE DAY ACROSS THE AREA, MAINLY DUE TO THE LARGE AMOUNT OF AREAS THAT SAW CONVECTION BLOSSOM. DESPITE THE ALLEGED DRY AIR THAT HAS BEEN TRYING TO WORK ON IN FROM THE SOUTHWEST, THINGS ARE NOT GOING TO TREND DOWN ALL THAT MUCH TODAY FROM WHAT I CAN TELL AFTER ANALYZING THINGS HERE EARLY THIS MORNING. OVERALL, WE STILL HAVE AN AREA OF LOW PRESSURE IN THE MID AND UPPER LEVELS OFF THE COAST OF CALIFORNIA WHICH WILL KEEP OUR AREA IN A GENERAL SOUTHWEST FLOW ALOFT. AS A RESULT, STORMS SHOULD MOVE FROM THE SOUTHWEST TO THE NORTHEAST TODAY. A MOIST-DRY INTERFACE REMAINS IN PLACE THIS MORNING PER WATER VAPOR. A FEW SHOWERS AND THUNDERSTORMS HAVE STILL BEEN GOING NEAR THIS IN FAR SOUTHEAST SAN BERNARDINO COUNTY AND FAR SOUTHEASTERN MOHAVE COUNTY. THIS FEATURE IS STILL GOING TO BE AROUND TODAY AND WAS AN EXCELLENT FOCUSING AREA FOR CONVECTION YESTERDAY, ESPECIALLY IN THE EVENING AND I SUSPECT IT WILL DO SO AGAIN THIS AFTERNOON AND EVENING. THE 00Z OPERATIONAL MODELS ALL PROG A WEAK RIPPLE IN THE 500 MB HEIGHTS TO MOVE NORTH UP ACROSS CENTRAL CALIFORNIA TOWARD CENTRAL NEVADA THIS AFTERNOON WHICH SHOULD ALSO HELP TO ENHANCE CONVECTION PROSPECTS IN THE NORTHWEST CWFA. AS A RESULT POPS WERE INCREASED ACROSS THIS AREA AND GIVEN THE STEERING FLOW, WE SHOULD HAVE NO PROBLEM SEEING STORMS MOVE OFF THE SIERRA INTO THE OWENS VALLEY AND OFF THE WHITES, INYO RANGE AND PANAMINTS INTO THE FISH LAKE VALLEY, DEEP SPRINGS VALLEY AND DEATH VALLEY. MOST ACTIVITY TODAY THOUGH SHOULD BE DRIVEN BY HEATING AND TERRAIN AND THUS THINGS SHOULD SLOWLY GET GOING BY LATER THIS MORNING INITIALLY OVER THE HIGHEST ELEVATIONS BEFORE MAKING A RUN TOWARD THE VALLEYS. THE ARW AND NMM MODELS DID A DECENT JOB YESTERDAY AS DID THE 00Z OPERATIONAL WRF AT PINPOINTING WHAT AREAS WOULD SEE CONVECTION. AS A RESULT, I WENT WITH NEARLY A SIMILAR AREA FOR SHOWERS AND THUNDERSTORMS ONCE AGAIN FOR TODAY AND THIS EVENING. THE 00Z OPERATIONAL GFS AND ECMWF LOOK TOO STABLE AND THUS FAIL TO GENERATE ANY QPF OVER SAN BERNARDINO COUNTY WHICH WAS NOT THE CASE YESTERDAY AND THE MORE UNSTABLE WRF LOOKS AGAIN TO BETTER IN-LINE HERE. THE HIGH RESOLUTION MODELS GENERATE SOME QPF NEAR MT SAN GORGONIO AND THUS ACTIVITY MAY INITIATE OFF THE SAN BERNARDINO RANGE AND MOVE TOWARDS THE MORONGO BASIN AND CENTRAL PARTS OF SAN BERNARDINO COUNTY. FOR THE LAS VEGAS VALLEY, ACTIVITY IS MORE LIKELY ON THE WEST AND SOUTH SIDES THIS AFTERNOON. WE ALSO MAY SEE SOME ACTIVITY HEAD TOWARDS THE LAUGHLIN- BULLHEAD CITY AND NEEDLES AREAS LATE DEPENDING ON WHAT GOES ON OFF TO THE WEST OVER THE MOJAVE NATIONAL PRESERVE. PWAT VALUES ARE AGAIN PROGGED TO BE AT OR OVER AN INCH FROM LAS VEGAS ON SOUTH AND EAST SO SOME WETTER STORMS ARE LIKELY HERE AND THIS IS WHERE THE BEST SHOT FOR ANY FLASH FLOODING WOULD BE. HOWEVER, I WOULD NOT BE SURPRISED GIVEN THE WEAK FEATURE ALOFT IF WE ALSO GOT SOME WETTER STORMS OVER INYO COUNTY ONCE AGAIN THIS AFTERNOON AND EARLY EVENING. OTHERWISE WITH THE MOIST DRY INTERFACE, THE PRESENCE OF DRIER AIR MAY HELP INCREASE THE POTENTIAL FOR GUSTY WINDS AS A THREAT IN AND NEAR STORMS. THE LOW OFFSHORE IS SLOWLY EXPECTED TO MAKE A MOVE INLAND TUESDAY INTO TUESDAY NIGHT AND BE OVER SOUTH-CENTRAL CALIFORNIA BY WEDNESDAY. THIS WILL SLOWLY PUSH DRIER AIR ALOFT INTO OUR AREA. ENOUGH MOISTURE AND INSTABILITY REMAINS FOR TUESDAY THOUGH THAT SHOWERS AND THUNDERSTORMS AGAIN CANNOT BE RULED OUT MAINLY OVER THE HIGHER TERRAIN OF INYO COUNTY AND FROM A LINE FROM ROUGHLY MT CHARLESTON TO KINGMAN ON EAST. TOMORROW MAY BE ONE OF THOSE DAYS WHERE ACTIVITY MAY START EARLIER BUT ALSO END EARLIER ESPECIALLY IN AND AROUND LAS VEGAS AS DRIER AND STABLE AIR MAY GET IN BY THE LATE AFTERNOON. EVEN THE MORE UNSTABLE WRF IS MORE STABLE TOMORROW ACROSS THE SOUTHWEST CWFA ALONG WITH THE ARW AND NMM SHOWING HARDLY ANY QPF OUT THAT WAY. WE FINALLY SHOULD SEE THINGS QUIET DOWN ACROSS MUCH OF THE AREA (EXCEPT THE SIERRA AND WHITE MTS) ON WEDNESDAY AS DRIER AND MORE STABLE AIR WORKS INTO MORE OF THE AREA. TEMPS WILL GRADUALLY LOWER ESPECIALLY ON WEDNESDAY AS HEIGHTS FALL AND A LITTLE MARINE AIR GETS PULLED INTO THE SOUTHWEST CWFA THROUGH THE COASTAL PASSES. EVEN LAS VEGAS MAY HAVE A TOUGH TIME HITTING 100 ON WEDNESDAY. THIS WILL FEEL LIKE AIR CONDITIONING GIVEN THE RECENT PROLONGED BLAST FURNACE. .LONG TERM...THURSDAY THROUGH MONDAY. THE BASE OF AN INCOMING PACIFIC TROUGH WILL DIG ACROSS SOUTHERN CALIFORNIA AND SOUTHERN NEVADA THURSDAY THEN LIFT UP OVER THE NORTHERN INTERMOUNTAIN REGION FRIDAY. THE MEDIUM RANGE MODELS ARE IN QUITE GOOD AGREEMENT WITH THIS SCENARIO AND A FEW ADJUSTMENTS WERE MADE TO THE FORECAST TO ADD 15-30 POPS FROM THE SOUTHERN SIERRA TO THE SPRING MOUNTAINS/SHEEP RANGE AND ACROSS LINCOLN COUNTY THURSDAY AFTERNOON INTO THURSDAY NIGHT. THERE IS SOME INDICATION THAT LIMITED MOISTURE WILL BE PULLED UP IN DEEP SOUTHERLY FLOW AHEAD OF THE TROUGH AND WILL COMBINE WITH DYNAMIC FORCING ASSOCIATED WITH THE SYSTEM WHICH WILL LEAD TO POSSIBLE THUNDERSTORMS FOR THESE ZONES. ALSO...TEMPERATURES WERE LOWERED SEVERAL DEGREES WITH THIS DEEPER TROUGH. IT APPEARS HIGHS WILL DROP INTO THE MID TO UPPER 90S ACROSS MUCH OF THE MOJAVE DESERT REGION. DRIER SOUTHWEST FLOW WILL SPREAD OVER THE REGION FRIDAY AND SATURDAY WITH A SLIGHT INCREASE IN TEMPERATURES EACH DAY. THE MEDIUM RANGE MODELS INDICATE A WELL DEFINED FOUR CORNERS HIGH DEVELOPING SUNDAY AND MONDAY WHILE A MEAN TROUGH SETS UP OVER THE EASTERN PACIFIC. THIS WILL LEAD TO SOUTH TO SOUTHEAST FLOW ACROSS OUR FORECAST AREA WITH THE DOOR OPENING SLIGHTLY FOR MOISTURE TO RETURN TO NORTHWEST ARIZONA AND POSSIBLY SOUTHERN NEVADA. HOWEVER...THERE IS NO STRONG INDICATION OF MOISTURE YET AND WILL KEEP THE MENTION OF ANY THUNDERSTORMS OUT OF THE FORECAST FOR NOW. TEMPERATURES WILL CONTINUE TO CLIMB A FEW DEGREES EACH DAY UNDER THE INFLUENCE OF THE WESTERN EDGE OF THE FOUR CORNERS HIGH. && .AVIATION...FOR MCCARRAN...WINDS TO FAVOR TYPICAL DIURNAL DIRECTIONS THROUGH MONDAY EVENING. ONCE AGAIN THERE COULD BE A FEW SHRA AND TSRA ON MONDAY IN AND AROUND THE LAS VEGAS VALLEY MAINLY AFTER 20Z AND A FEW MAY TRY TO DRIFT INTO THE VALLEY ESPECIALLY WEST AND SOUTH OF KLAS. GENERALLY SCT-BKN CLOUDS AOA 10K-15K FEET WITH LOWER BASES IN AND NEAR ANY SHRA/TSRA. SHRA AND TSRA SHOULD DECREASE BETWEEN 03Z AND 06Z TUESDAY IN COVERAGE. SHRA AND TSRA WILL ALSO BE POSSIBLE BETWEEN 18Z TODAY AND 06Z TUESDAY IN ALL APPROACH CORRIDORS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...WINDS WILL FAVOR TYPICAL DIURNAL DIRECTIONAL TRENDS OVERNIGHT INTO MONDAY EVENING. ONCE AGAIN TODAY SCT SHRA/TSRA ACROSS THE AREA MAINLY AFTER 20Z AND ENDING BETWEEN 03Z AND 07Z TUESDAY. FAVORED AREAS WILL BE IN THE HIGHER ELEVATIONS WITH SHRA/TSRA MOVING NORTHEAST. SCT-BKN CIGS MAINLY AOA 10-15K FEET WITH LOWER BASES NEAR ANY SHRA/TSRA. VSBY MAY BE REDUCED TO MVFR OR LOWER IN AND NEAR ANY SHRA/TSRA. && .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && SHORT TERM/AVIATION...STACHELSKI LONG TERM...ADAIR FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Jul 6, 10:44 AM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1044 AM PDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 20 NE ESSEX 34.92N 114.99W
07/05/2015 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED THAT GOFFS ROAD WAS FLOODED
BETWEEN US 95 AND FEENER.
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jul 6, 10:54 AM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 AM PDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM FLASH FLOOD 10 E YUCCA 34.88N 113.98W
07/06/2015 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE PUBLIC WORKS REPORTS BORIANA MINE
ROAD AT MACKENSIE WASH WAS WASHED OUT DUE TO
FLASH FLOODING. TIME ESTIMATED FROM RADAR.
&&
TLThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:25 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Jul 5, 11:44 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 6, 3:56 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.